Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 4840859, 8 pages
https://doi.org/10.1155/2017/4840859
Research Article

Stabilization of Continuous-Time Random Switching Systems via a Fault-Tolerant Controller

School of Information and Control Engineering, Liaoning Shihua University, Fushun, Liaoning 113001, China

Correspondence should be addressed to Guoliang Wang; moc.nuyila@gnawgnailg

Received 18 February 2017; Accepted 13 March 2017; Published 20 March 2017

Academic Editor: Mohammad D. Aliyu

Copyright © 2017 Guoliang Wang and Zhiqiang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guoliang Wang and Zhiqiang Li, “Stabilization of Continuous-Time Random Switching Systems via a Fault-Tolerant Controller,” Mathematical Problems in Engineering, vol. 2017, Article ID 4840859, 8 pages, 2017. https://doi.org/10.1155/2017/4840859.